advertisement
Question
Posted by: Girl | 2009-03-13

Oestrogen pill

I have been on minerva since I was 18, now 23. I would like to change to a different pill. What pill would you suggest that will also decrease bodily hair (if that' s possible)? I am still going to speak to my doctor as well but would like to hear from you as well.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Minerva/ Diane is the Pill used for acne and increased body hair. Other Pills ill not help with these

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement